
Spaces of vector-valued Dirichlet series in a half plane
Akanksha, G. S. SRIVASTAVA
Front. Math. China ›› 2014, Vol. 9 ›› Issue (6) : 1239-1252.
Spaces of vector-valued Dirichlet series in a half plane
Dirichlet series with real frequencies which represent entire functions on the complex plane
Vector-valued Dirichlet series / abscissa of convergence / norm / topology
[1] |
Huo Y Y, Kong Y Y. On generalized order and generalized type of Dirichlet series in the right half plane. Acta Math Sci Ser B Engl Ed, 2014, 34(1): 175-182
CrossRef
Google scholar
|
[2] |
Khoi L H. Holomorphic Dirichlet series in the half plane. Vietnam J Math, 1998, 26: 259-271
|
[3] |
Kong Y Y, Gan H L. On orders and types of Dirichlet series of slow growth. Turkish J Math, 2010, 34: 1-11
|
[4] |
Kong Y Y, Hong Y. On the Growth of Laplace-Stieltjes Transforms and the Singular Direction of Complex Analysis. Guangzhou: Jinan University Press, 2010
|
[5] |
Srivastava B L. A Study of Spaces of Certain Classes of Vector Valued Dirichlet Series. Thesis. I I T Kanpur, 1983
|
[6] |
Srivastava G S, Sharma A. Bases in the space of vector valued analytic Dirichlet series. Int J Pure Appl Math, 2011, 70(7): 993-1000<?Pub Caret?>
|
/
〈 |
|
〉 |